# SDR SWAA2022082344445

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 48,372 hours, 28,145 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Tolerance
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR SLIDE PRESSURE IN RED (OVER PRESSURE) / [01] INSPECTED R2 DOOR SLIDE PRESSURE PER AMM 25-66-01. ALLOWED 1 NEEDLE WITH PER AMM WITHIN LIMITS.
